Convex integration of differential relations

M. L. Gromov

Research output: Contribution to journalArticlepeer-review


A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.

Original languageEnglish (US)
Pages (from-to)329-343
Number of pages15
JournalMathematics of the USSR - Izvestija
Issue number2
StatePublished - Apr 30 1973

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Convex integration of differential relations'. Together they form a unique fingerprint.

Cite this